MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Ischemia (1942); Multiple Organ Dysfunction Syndrome (3261); Embolism/Embolus (4438); Thrombosis/Thrombus (4440)
Date of Event 03/16/2026
Type of Reportable Event Death
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for an iliac artery aneurysm using the gore® excluder® conformable aaa endoprosthesis and the gore® excluder® aaa endoprostheses; after deployment of the trunk ipsilateral leg, cannulation of the contralateral limb was attempted but failed.Inadequate deployment of the contralateral gate (collapse due to aortic angulation) was observed.The physician attempted to rotate the device using the constraining system to adjust the orientation of the gate; however, the gate became further collapsed and could not be cannulated.Consequently, a pull through was created via the right brachial approach.During creation of the pull through, the guidewire became entangled several times, and it took approximately 30 minutes to complete.Subsequently, the catheter was advanced toward the contralateral gate, but this was unsuccessful, and the physician deployed the ipsilateral limb first.The pull through wire had become entangled with the ipsilateral limb; however, after removal of the wire and release of the pull through, cannulation was successfully achieved.Deployment of all stent graft components, including the contralateral leg, proceeded without further issues.At the time of wound closure, decreased blood flow to the right lower extremity was noted.This was considered to be attributable to thrombus embolization from the descending aorta, caused by manipulation of the guidewire and angiographic catheter during creation of the pull through.The patient tolerated the procedure.On (b)(6) 2026, it was reported that the patient passed away due to multiple organ failure.The cause was determined to be thrombus embolization that occurred during creation of the pull-through.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records indicated the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24867397
Report Number3007284313-2026-04703
Device Sequence Number18392127
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)281207
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient SexMale